# SDR 97ZZZX2507

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR PCU LEAKING.  REMOVED AND REPLACED PCU IAW BAC 727 MM 27-30-81.
